How do you stop the night terrors that seem to be associated with taking Strattera?
Strattera is a drug. As such, it will affect different people, in different ways.
Consult your physican, and see if a different dosage, or different drug would give you more favorable results.
An antidepressent, or other treatment may ease your anxiety. Avoiding refined carbohydrates will help stabilize your moods if you are either Hyper- or Hypo-glycemic.
Do aerobic exercise, and drink plenty of water, to help your body expel stress hormones, and fatigue your muscles, so that your body can sleep better.
A behavioral psychologist, or spiritual counselor, may help you address mental or spiritual sources of your anxiety.
You may also investigate having a Sleep Study done. They take about four hours, during which you are electronically monitored and observed.
This evaluation can determine if you have ailments like sleep apnea, which causes a shortage of oxygen, which can send your body into a panic/survival mode.
My 11 year old daughter had been taking Strattera for a little more than 3 years. About 5 weeks ago she decided on her own, without discussing it with her father and I, to stop cold turkey taking her meds. She was taking 60mg of Strattera and a melatonin every night before bed. She was taking it at night because of the stomach aches. they were just to much to handle during the morning at…
For those of us who actually suffer from night terrors, they are very common. I personally have been suffering night terrors for nearly 39 years now. To that end, I need to take a sleep-aid each night if I wish to have a 'restful' sleep. Though I still dream (and the terrors still occur) I am not aware of them.
night terrors are not nightmares they are when you wake up all sweatie and you feel like the dream was so real and you start to wonder if it was real. usually you have night terrors when you are in the ages of 5 through 8 it can still happen to teenages and adults but its more common in little kids.
There is no exact science behind night terrors. The definition of night terrors is typically considered the extreme and amplified sequence of nightmares which cause trauma to the body and mind. Night terrors can occur from emotional and mental health problems arising from recent trauma in a persons life, even children. It is not the ONLY cause of night terrors. Some people will produce more of a certain type of chemical which helps regulate sleep…
I have trouble sleeping while taking strattera, so I called my Doc and asked if I could take a Tylenol PM. She said yes, and I have been taking one a night and it works like a charm. I have only been on strattera for a week. I do take my strattera before I go to bed so that could be the problem. I started strattera one other time and took the first pill in…
I have been on Strattera for almost a year, while it did not do a whole lot my my add, it did cause me to loose over 70 pounds, size 14 to a size 4. I just stopped and tried Vyvanse, it worked great for 2 days, but a night my hunger was uncontrollable, going to continue with the Strattera. I am taking 100mg.
Yes, Strattera can cause hot flashes and night sweats. Knowing that I had a similar problem with Welbutrin, my MD graduated my dose of Strattera over the course of six weeks, to reach the 100mg that I am on now. I only had one night sweat at the 3rd week, because my body was allowed to slowly adjust to the medication.